RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 5, Pages 1072–1076 (Mi dan7780)  

This article is cited in 1 scientific paper (total in 1 paper)

A generalized shift operator and convolution structure for orthogonal polynomials

B. P. Osilenker



English version:
Doklady Mathematics, 1988, 37:1, 217–221

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan7780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Osilenker, “A norm estimation for the generalized quasitranslation operator by orthogonal polynomials”, Funct. Anal. Appl., 26:1 (1992), 48–50  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020